# SDR 2008UALA03191

- Difficulty date: June 3, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 34,426 hours, 13,080 cycles
- Engine: Iae V2522A5
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Part number: 31075215
- Condition: Faulty
- Location: Lt Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ELAC 2 FAULT INDICATIONS.  SERVO 34CE1 FAILING CAUSING ELAC 2 TO FAULT CHRONICALLY.  REPLACED LT INBOARD ELEVATOR SERVO CONTROL UNIT 34CE1, ADJUSTED AND OPS TESTED OK.
